# SDR FDEA200812085104

- Difficulty date: December 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516312146
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL "T" ANGLE CORRODED STA 280 STR 26R.  FABRICATED NEW "T" ANGLE FROM 60-10936 7075-0 EXTRUSION PO NR 8270223 DIMS 19 INCH BY 3 INCH, HEAT TREATED EXTRUSION TO T-6 CONDITION INSTALLED NEW "T" ANGLE AT BS 280 STR 26R IAW MM 51-30-5 AND BOEING DWG 65-18414 AND SRM 51-30-2.
